# SDR RAIA950854

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32149602
- Condition: Failed
- Location: Rt Pack
- Part time: 5,143 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STL - FLT 7525 - CABIN FILLED UP WITH SMOKE.  MAINTENANCE REPLACED RT PACK VALVE ASSY.  GROUND RUNS CHECK GOOD.  AIRCRAFT TT, 8969.0.  (X)
